Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 29, NWS Nashville, TN

February 23, 20197 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 5:48 PM CST for 7 counties in Tennessee. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 5:48 PM CST (23:48 UTC)
Expired
Feb 23, 2019, 9:45 PM CST
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Rutherford County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 8 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 6:01 PM CSTFLOOD2 Wnw West Meade, TNRIVER ROAD IN NORTHWEST DAVIDSON COUNTY, NEAR THE COMMODORE YACHT CLUB MOVING VEHICLES TO HIGHER GROUND. BUILDINGS BEGINNING TO FLOOD WITH WATER TO THE ROADWAY.
Feb 23, 6:01 PM CSTFLASH FLOOD2 Wnw West Meade, TNRIVER ROAD IN NORTHWEST DAVIDSON COUNTY, NEAR THE COMMODORE YACHT CLUB MOVING VEHICLES TO HIGHER GROUND. BUILDINGS BEGINNING TO FLOOD WITH WATER TO THE ROADWAY.
Feb 23, 6:30 PM CSTFLASH FLOOD1 Nne East Nashville, TNSOUTHBOUND PORTION OF ELLINGTON NEAR THE DOUGLAS EXIT IS COVERED BY AN ESTIMATED 5 TO 6 INCHES OF WATER.
Feb 23, 6:44 PM CSTFLASH FLOODNashville, TNROSA PARKS BLVD IN FRONT OF THE FARMERS MARKET IS COMPLETELY UNDER WATER.
Feb 23, 7:10 PM CSTFLASH FLOODNashville, TNSWIFT WATER RESCUE ON ROSA PARKS BLVD IN FRONT OF FARMERS MARKET
Feb 23, 8:21 PM CSTFLASH FLOOD1 Sw Berry Hill, TNWATERING COVERING ROADWAY AND ENTERING BASEMENT OF A HOME AT GENERAL BATE AND GRAYBAR LANE IN BERRY HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WGUS54 KOHX 232348
FFWOHX
TNC021-037-043-149-169-187-189-240345-
/O.NEW.KOHX.FF.W.0029.190223T2348Z-190224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
548 PM CST Sat Feb 23 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Davidson County in Middle Tennessee...
  Southeastern Dickson County in Middle Tennessee...
  Northwestern Rutherford County in Middle Tennessee...
  Williamson County in Middle Tennessee...
  Western Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Southwestern Trousdale County in Middle Tennessee...

* Until 945 PM CST.

* At 547 PM CST, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Franklin, Lebanon, Nashville, Madison, Smyrna, Brentwood, La
  Vergne, Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle
  Meade, Kingston Springs, Lakewood, Pegram, Hermitage, Fairview,
  Walterhill, Rural Hill and Bellevue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3595 8633 3580 8707 3585 8721 3597 8721
      3599 8719 3615 8717 3628 8664 3625 8664
      3625 8659 3630 8656 3630 8654 3628 8652
      3631 8650 3633 8642 3631 8639 3634 8639
      3635 8635 3631 8636 3631 8630 3637 8626

$$

Whitehead
1 follow-up statement
178 
WGUS74 KOHX 240049
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
649 PM CST Sat Feb 23 2019

TNC021-037-043-149-169-187-189-240345-
/O.CON.KOHX.FF.W.0029.000000T0000Z-190224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Rutherford TN-Williamson TN-Wilson TN-
Cheatham TN-Trousdale TN-
649 PM CST Sat Feb 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
DAVIDSON...SOUTHEASTERN DICKSON...NORTHWESTERN RUTHERFORD...
WILLIAMSON...WESTERN WILSON...SOUTHEASTERN CHEATHAM AND SOUTHWESTERN
TROUSDALE COUNTIES...

At 646 PM CST, heavy rain continues to stream into the warned area. 
Waters continue to rise and several road in and around metro 
Nashville are completely flooded. Please don't take this lightly. 
Stay away from flooded roads and remain on higher ground.

Some locations that will experience flooding include...
Franklin, Lebanon, Nashville, Madison, Smyrna, Brentwood, La Vergne,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Lakewood, Pegram, Hermitage, Fairview, Walterhill,
Rural Hill and Bellevue.

This includes the following highways...
 Interstate 40 between mile markers 182 and 238.
 Interstate 65 between mile markers 61 and 91.
 Interstate 24 between mile markers 44 and 71.
 Interstate 840 between mile markers 6 and 22, and between mile
markers 57 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3595 8633 3580 8707 3585 8721 3597 8721
      3599 8719 3615 8717 3628 8664 3625 8664
      3625 8659 3630 8656 3630 8654 3628 8652
      3631 8650 3633 8642 3631 8639 3634 8639
      3635 8635 3631 8636 3631 8630 3637 8626

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 5:19 PM CST, 29 minutes earlier.

Area forecast discussion, Feb 23, 5:19 PM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
519 PM CST Sat Feb 23 2019

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Not much overall change in forecast reasoning from morning
issuance of suite of forecast products. Line of strong to
svr convection moving into NW and W portions of mid state
presently and will move across mid state tonight. Tornado Watch
Number 6 for locations generally along and west of I-65 thru 10
PM this evening. Damaging winds will be main concern. At least
another one half to one inch of rainfall will be expected tonight
with locally higher amounts possible. Please continue to monitor
our discussions thru the evening hrs for the latest discussions
concerning this developing svr wx situation. Line of shwrs/tstms
should traverse mid state W to E as evening hrs progress. Sfc
front will push thru mid state and be E of Cumberland Plateau
Region by the early morning hrs on Sun. Expect dry conditions to
develop behind this frontal system with dry conditions expected
Sun thru next Tue night. Next chance of rainfall will be during
the second half of next work week. Temps in general will be near
seasonal normal values through the forecast time period.

&&

.AVIATION...
00Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...A pre-frontal trough is closing in on Middle
Tennessee, with a line of strong to severe storms having developed
just ahead of the trough. These storms will obviously move west to
east across Middle Tennessee during the evening, with a dry slot
right behind the trough that should mean relatively rapid clearing
once the storms have passed. Conditions will be much improved
tomorrow with VFR weather and gusty surface winds as the actual
cold fropa occurs.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CST tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......31
AVIATION........08
Hazardous weather outlook, Feb 23, 8:57 AM CST, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
857 AM CST Sat Feb 23 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-241100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
857 AM CST Sat Feb 23 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Heavy rain will continue again today well into tonight...with
an additional 2 to 4+ inches likely before ending very late.
Many rivers and streams are near or in flood as well as many
roads already flooded. This additional rainfall will make
flooding conditions even worse. The threat of flash flooding
is very high. You need to have a plan in place now in case
the need arises to evacuate to higher ground. Please don't
take this lightly. Have somewhere to go at a moment's notice
to escape flood waters.

In addition, some strong to severe storms will be possible
later this afternoon and evening. Areas from Nashville metro
west, and especially across the southwest, have the highest
probability of severe storms. Damaging straight line winds and
isolated tornadoes will be the main threat with these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Ongoing river flooding will continue through most of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight due to the
ongoing flooding and severe storms potential.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Local storm report, Feb 23, 2:25 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     FLASH FLOOD      5 SW MURFREESBORO       35.80N  86.46W
02/23/2019                   RUTHERFORD         TN   MEDIA

            KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
            RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
            RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
            RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.

&&

EVENT NUMBER OHX1900164

SCHAPER
Special weather statement, Feb 23, 3:25 PM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
325 PM CST Sat Feb 23 2019

TNZ005-006-023>026-232200-
Stewart TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
325 PM CST Sat Feb 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...MONTGOMERY...
SOUTHEASTERN STEWART...CHEATHAM...EASTERN HOUSTON AND NORTHEASTERN
HUMPHREYS COUNTIES UNTIL 400 PM CST...

At 325 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Erin, moving east at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Dickson, Ashland City, Clarksville, White Bluff, Kingston Springs,
Pegram, McEwen, Burns, Pleasant View, Charlotte, Vanleer, Cumberland
City, Slayden, Cheatham Dam, Palmyra and Cunningham.

This includes the following highways...
 Interstate 40 between mile markers 185 and 191.
 Interstate 24 between mile markers 7 and 17.

A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.

LAT...LON 3660 8712 3655 8714 3655 8712 3652 8711
      3646 8713 3642 8707 3604 8704 3608 8767
      3644 8767 3662 8713
TIME...MOT...LOC 2125Z 262DEG 43KT 3626 8757

27
Special weather statement, Feb 23, 3:58 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
358 PM CST Sat Feb 23 2019

TNZ007-008-025>027-232245-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
358 PM CST Sat Feb 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHEASTERN
DICKSON...WESTERN SUMNER...CHEATHAM AND SOUTHERN ROBERTSON COUNTIES
UNTIL 445 PM CST...

At 358 PM CST, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving east at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Springfield, Ashland City, Nashville, Madison, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Forest Hills,
Oak Hill, Coopertown, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Ridgetop, Cross Plains and Hermitage.

This includes the following highways...
 Interstate 40 between mile markers 187 and 222.
 Interstate 65 between mile markers 77 and 115.
 Interstate 24 between mile markers 22 and 58.

A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.

LAT...LON 3627 8657 3625 8659 3618 8657 3605 8657
      3608 8723 3639 8722 3657 8660
TIME...MOT...LOC 2158Z 258DEG 42KT 3625 8715

27
Local storm report, Feb 23, 4:30 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLOOD            2 NW CHARLOTTE          36.20N  87.37W
02/23/2019                   DICKSON            TN   EMERGENCY MNGR

            WATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK

&&

EVENT NUMBER OHX1900165

BW
Local storm report, Feb 23, 4:32 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLOOD            3 E SLAYDEN             36.30N  87.41W
02/23/2019                   DICKSON            TN   EMERGENCY MNGR

            WATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN
            NORTHERN DICKSON COUNTY.

&&

EVENT NUMBER OHX1900166

BW
Local storm report, Feb 23, 5:16 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FLOOD            1 S CHARLOTTE           36.17N  87.35W
02/23/2019                   DICKSON            TN   EMERGENCY MNGR

            HWY 48N AT SULPHUR CREEK IN CHARLOTTE COVERED IN WATER

&&

EVENT NUMBER OHX1900167

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:44 PM CSTRiver Flood AdvisoryOHXPerry, Wayne19 hr
Feb 23, 12:38 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more6 hr
Feb 23, 12:59 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne6 hr
Feb 23, 1:38 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Marshall8 hr
Feb 23, 3:02 AM CSTAreal Flood AdvisoryOHXCumberland, Grundy, Van Buren, Warren, White7 hr
Feb 23, 4:58 AM CSTFlash Flood WarningOHXPerry2 hr
Feb 23, 5:13 AM CSTAreal Flood AdvisoryOHXCannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more5 hr
Feb 23, 6:23 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury33 min
Feb 23, 6:27 AM CSTRiver Flood AdvisoryOHXBedford14 hr
Feb 23, 6:54 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more3 hr
Feb 23, 7:55 AM CSTRiver Flood AdvisoryOHXMarshall15 hr
Feb 23, 8:22 AM CSTFlash Flood WarningOHXCoffee, Grundy, Van Buren, Warren3 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXBedford, Marshall53 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXHumphreys4 days
Feb 23, 9:39 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more6 hr
Feb 23, 9:50 AM CSTFlash Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 9:55 AM CSTFlash Flood WarningOHXCannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more3 hr
Feb 23, 9:58 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more91 min
Feb 23, 10:12 AM CSTFlash Flood WarningOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 10:26 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson2 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson13 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson71 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXMontgomery5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXStewart13 days
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXClay, Jackson24 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXJackson55 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXSmith20 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 23, 11:00 AM CSTRiver Flood WarningOHXDavidson, Williamson33 hr
Feb 23, 11:12 AM CSTAreal Flood AdvisoryOHXCoffee, Cumberland, Grundy, Van Buren, Warren3 hr
Feb 23, 11:28 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more6 hr
Feb 23, 12:01 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more3 hr
Feb 23, 12:31 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson3 hr
Feb 23, 12:34 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 12:42 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more3 hr
Feb 23, 1:09 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 2:44 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Feb 23, 2:56 PM CSTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more4 hr
Feb 23, 3:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery35 min
Feb 23, 3:58 PM CSTSpecial Weather StatementOHXCheatham, Davidson47 min
Feb 23, 4:14 PM CSTRiver Flood WarningOHXBedford46 hr
Feb 23, 4:20 PM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 23, 4:24 PM CSTRiver Flood AdvisoryOHXCoffee14 hr
Feb 23, 4:29 PM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 23, 4:39 PM CSTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson3 hr
Feb 23, 4:59 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry4 hr
Feb 23, 5:07 PM CSTTornado WarningOHXDickson, Hickman, Perry23 min
Feb 23, 5:13 PM CSTRiver Flood AdvisoryOHXWilliamson24 hr
Feb 23, 5:54 PM CSTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale and 1 more4 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.